Journal of Noncommutative Geometry


Full-Text PDF (259 KB) | Metadata | Table of Contents | JNCG summary
Volume 3, Issue 1, 2009, pp. 99–123
DOI: 10.4171/JNCG/32

Published online: 2009-03-31

Noncommutative field theory on rank one symmetric spaces

Pierre Bieliavsky[1], Razvan G. Gurau[2] and Vincent Rivasseau[3]

(1) Université Catholique de Louvain
(2) Université Paris 11
(3) Université Paris 11

Quantum field theory has been shown recently renormalizable on flat Moyal space and better behaved than on ordinary space-time. Some models at least should be completely finite, even beyond perturbation theory. In this article a first step is taken to extend such theories to non-flat backgrounds such as solvable symmetric spaces.

Keywords: Quantum field theory, symmetric spaces, noncommutative geometry

Bieliavsky Pierre, Gurau Razvan, Rivasseau Vincent: Noncommutative field theory on rank one symmetric spaces. J. Noncommut. Geom. 3 (2009), 99-123. doi: 10.4171/JNCG/32